# SDR UALA2013021300851

- Difficulty date: February 11, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 81,077 hours, 23,527 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT JUST INBOARD OF FIRST CLASS CLOSET INOPERATIVE.   ALL OTHER LIGHTS WORK OKAY.  SECURED CONNECTOR D6644 IAW W-D 33-51-21 PAGE 2 AND EMERGENCY LIGHT OPS CHECKED OK.
